CSpace
一类神经网络模型的稳定性
杨若黎; 顾基发
1999
Source Publication系统科学与数学
ISSN1000-0577
Volume019Issue:003Pages:309
Abstract本文将一种求解凸规划问题的神经网络模型推广了到求解一般的非凸非线性规划问题,理论分析表明,在适当的条件下,本文提出的求解非凸非线性规划问题的神经网络模型的平衡点是渐近稳定的,地应于非线性规划问题的局部最优解。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39311
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
杨若黎,顾基发. 一类神经网络模型的稳定性[J]. 系统科学与数学,1999,019(003):309.
APA 杨若黎,&顾基发.(1999).一类神经网络模型的稳定性.系统科学与数学,019(003),309.
MLA 杨若黎,et al."一类神经网络模型的稳定性".系统科学与数学 019.003(1999):309.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[杨若黎]'s Articles
[顾基发]'s Articles
Baidu academic
Similar articles in Baidu academic
[杨若黎]'s Articles
[顾基发]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[杨若黎]'s Articles
[顾基发]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.